Imperial College London

Professor Paolo Cascini

Faculty of Natural SciencesDepartment of Mathematics

Professor of Mathematics



+44 (0)20 7594 8861p.cascini




676Huxley BuildingSouth Kensington Campus





Paolo Cascini's personal web page can be found at



Cascini P, Floris E, 2018, On invariance of plurigenera for foliations on surfaces, Journal Für Die Reine Und Angewandte Mathematik (crelles Journal), Vol:2018, ISSN:1435-5345, Pages:201-236

Cascini P, Tanaka H, Purely log terminal threefolds with non-normal centres in characteristic two, American Journal of Mathematics, ISSN:0002-9327

Cascini P, Tanaka H, 2018, Smooth rational surfaces violating Kawamata–Viehweg vanishing, European Journal of Mathematics, Vol:4, ISSN:2199-675X, Pages:162-176

Cascini P, Tanaka H, Witaszek J, 2017, On log del Pezzo surfaces in large characteristic, Compositio Mathematica, Vol:153, ISSN:0010-437X, Pages:820-850

Cascini P, Tasin L, On the Chern numbers of a smooth threefold, Transactions of the American Mathematical Society, ISSN:0002-9947

More Publications